Multiple Solutions of Second-Order Damped Impulsive Differential Equations with Mixed Boundary Conditions
Jian Liu and
Lizhao Yan
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We use variational methods to investigate the solutions of damped impulsive differential equations with mixed boundary conditions. The conditions for the multiplicity of solutions are established. The main results are also demonstrated with examples.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/356745.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/356745.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:356745
DOI: 10.1155/2014/356745
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().